Form boundedness of the general second‐order differential Operator
By Vladimir G. Maz'ya, Igor Verbitsky. 2004
66 citations recorded by the source corpus.
We give explicit necessary and sufficient conditions for the boundedness of the general second‐order differential operator $${\cal L} = \sum\limits_{i,\,j=1}^{n} a_{ij} \partial_{i} \partial_{j} + \sum\limits_{j=1}^{n} b_{j} \partial_{j} + c$$ with real‐ or complex‐valued distributional coefficients aij, bj, and c, acting from the Sobolev space W1, 2(ℝn) to its dual W−1, 2(ℝn). This enables us to obtain analytic criteria for the fundamental notions of relative form boundedness, compactness, and infinitesimal form boundedness of ℒ︁ with respect to the Laplacian on L2(ℝn).
Subfields: Applied Mathematics, Control and Systems Engineering, Mathematical Physics
View Paper: https://www.semanticscholar.org/paper/d997fb5cb5689a6e45b03be9323ee5e6faa5332e
Citations in the corpus
- Sharp convex Lorentz–Sobolev inequalities (2011, unknown): “For more connections of (3) to Sobolev-type embeddings, see [26,55,57–60,62,76].”